Ask an expert
Question

18 Aug 2010

Venlor &amp  periods
HI there

I am 31 years old and on Venlor (venlaxafine) and Epitec (Lamotrigine) for depression. I am also on the contraceptive pill - have been for nearly 15 years. The last few months (I have only been on the Venlor a few months) I have not had a period. For 2 months Ifelt as if my period was going to start and then...nothing. Then the month before last I had a light period. The last period a few weeks back, again there was nothing. There is no way I am pregnant.
WHat is going on? Could it be the meds, or could it be PCOS?
Answer 310 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Anonymous
There could be various causes - you may have anovulatory cycles, or thyroid hormone abnormality or even a cyst on the ovarium. Best would be to see your Gyne or GP for a full examination and blood tests to determine the cause. Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.